Alert archive / Louisiana / Tornado Warnings in 2010
Tornado Warning 95, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Dec 11, 2010, 3:52 PM CST for Franklin Parish, Madison Parish, Tensas Parish, Louisiana. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 11, 2010, 3:52 PM CST (21:52 UTC)
- Expired
- Dec 11, 2010, 4:45 PM CST
- In force
- 53 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Franklin Parish, LA, Madison Parish, LA, Tensas Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 121 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 11, 3:18 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1035 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 361 m²/s²
- 0-3 km storm-relative helicity
- 383 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
741
WFUS54 KJAN 112152
TORJAN
LAC041-065-107-112245-
/O.NEW.KJAN.TO.W.0095.101211T2152Z-101211T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
352 PM CST SAT DEC 11 2010
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL FRANKLIN PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF WINNSBORO...
SOUTHERN MADISON PARISH IN NORTHEAST LOUISIANA...
NORTHERN TENSAS PARISH IN NORTHEAST LOUISIANA...
* UNTIL 445 PM CST
* AT 353 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR WINNSBORO
MOVING EAST AT 40 MPH.
* THE TORNADO WILL BE NEAR...
CROWVILLE BY 400 PM CST...
NEWLIGHT BY 410 PM CST...
SOMERSET BY 430 PM CST...
AFTON BY 435 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST SATURDAY EVENING
FOR NORTHEAST LOUISIANA AND MISSISSIPPI.
&&
LAT...LON 3234 9110 3222 9111 3222 9115 3216 9116
3214 9113 3210 9113 3206 9174 3224 9177
TIME...MOT...LOC 2153Z 261DEG 34KT 3216 9164
$$
CME3 follow-up statements
067
WWUS54 KJAN 112203
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
403 PM CST SAT DEC 11 2010
LAC041-065-107-112245-
/O.CON.KJAN.TO.W.0095.000000T0000Z-101211T2245Z/
TENSAS LA-FRANKLIN LA-MADISON LA-
403 PM CST SAT DEC 11 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CST FOR
SOUTHWESTERN MADISON...EAST CENTRAL FRANKLIN AND NORTHERN TENSAS
PARISHES...
AT 403 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED NEAR CROWVILLE MOVING EAST AT 35 MPH.
THE TORNADO WILL BE NEAR...
NEWLIGHT BY 415 PM CST...
SOMERSET BY 435 PM CST...
AFTON BY 440 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST SATURDAY EVENING
FOR NORTHEAST LOUISIANA AND MISSISSIPPI.
&&
LAT...LON 3226 9160 3234 9111 3222 9111 3222 9115
3219 9116 3218 9116 3215 9116 3214 9113
3210 9113 3207 9168
TIME...MOT...LOC 2203Z 258DEG 31KT 3218 9156
$$
CME466
WWUS54 KJAN 112219
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
419 PM CST SAT DEC 11 2010
LAC041-065-107-112245-
/O.CON.KJAN.TO.W.0095.000000T0000Z-101211T2245Z/
TENSAS LA-FRANKLIN LA-MADISON LA-
419 PM CST SAT DEC 11 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CST FOR
SOUTHWESTERN MADISON...EAST CENTRAL FRANKLIN AND NORTHERN TENSAS
PARISHES...
AT 419 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED 8 MILES NORTH OF NEWLIGHT MOVING EAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
SOMERSET BY 425 PM CST...
AFTON BY 430 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST SATURDAY EVENING
FOR NORTHEAST LOUISIANA AND MISSISSIPPI.
&&
LAT...LON 3218 9148 3228 9143 3234 9113 3227 9111
3222 9111 3222 9115 3218 9116 3215 9116
3214 9113 3210 9113 3208 9160
TIME...MOT...LOC 2219Z 258DEG 39KT 3222 9135
$$
CME362
WWUS54 KJAN 112241
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
441 PM CST SAT DEC 11 2010
LAC041-065-107-112252-
/O.EXP.KJAN.TO.W.0095.000000T0000Z-101211T2245Z/
TENSAS LA-FRANKLIN LA-MADISON LA-
441 PM CST SAT DEC 11 2010
...THE TORNADO WARNING FOR SOUTH CENTRAL MADISON...EAST CENTRAL
FRANKLIN AND NORTHERN TENSAS PARISHES WILL EXPIRE AT 445 PM CST...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST SATURDAY EVENING
FOR NORTHEAST LOUISIANA AND MISSISSIPPI.
LAT...LON 3218 9148 3228 9143 3234 9113 3227 9111
3222 9111 3222 9115 3218 9116 3215 9116
3214 9113 3210 9113 3208 9160
TIME...MOT...LOC 2242Z 258DEG 39KT 3227 9106
$$
BKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Dec 11, 11:00 AM CST, 4 hours 52 minutes earlier.
Area forecast discussion, Dec 11, 11:00 AM CST, 4 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE JACKSON MS 1100 AM CST SAT DEC 11 2010 ..DEVELOPING STRONG STORM SYSTEM WILL BRING THE RISK FOR STRONG TO SEVERE THUNDERSTORMS LATE TODAY FOLLOWED BY STRONG GUSTY WINDS AND MUCH COLDER AIR TONIGHT AND SUNDAY... .UPDATE...WATCHING STRONG COLD FRONT PLOWING EAST SOUTHEAST TOWARDS THE ARKLAMISS RIGHT NOW...BUT IT IS STILL NOW ONLY GETTING INTO THE ARKLATEX AND HAS QUITE A FEW HOURS BEFORE IT GETS INTO THE DELTA SINCE THE OUACHITA AND OZARK MOUNTAINS WILL SLOW ITS PROGRESS SOME. MAIN SURFACE LOW ALONG THE BOUNDARY WILL REMAIN WAY UP IN THE MIDWEST...BUT PRESSURES WILL LOWER ALL ALONG THE FRONT AS ENERGY AND ASSOCIATED LIFT ALOFT SURGE DOWN FROM THE PLAINS. DESPITE THE NORTHERN GULF BEING MODIFIED QUITE A BIT LATELY BY CHILLY WEATHER...A PERIOD OF RAPID GULF MOISTURE INFLUX UP NORTH INTO OUR AREA BETWEEN NOW AND WHEN THE FRONT COMES THROUGH WILL BRING DEWPOINTS UP A GREAT DEAL. DEWPOINT ALREADY AT 54 DEGREES AT NATCHEZ AND LOWER 60S DEWPOINTS SHOWING UP IN SOUTH-CENTRAL LA WHERE MIXING IS HELPING OUT THE PROCESS. WE ANTICIPATE THE MOIST TONGUE COMING UP FROM THE SOUTH TO MEET WITH FRONTAL FORCING TO FUEL SHOWER AND THUNDERSTORM DEVELOPMENT IN THE VICINITY OF OUR WESTERN ZONES THIS AFTERNOON...WITH CONVECTION PROBABLY BECOMING MORE ORGANIZED AS IT MIGRATES EAST INTO THE HEART OF THE CWA BY 6 PM. INSTABILITY IS NOT EXPECTED TO BE GREAT...BUT ALL OTHER MAIN FACTORS NEEDED TO FUEL SEVERE THUNDERSTORMS WILL BE IN PLACE. THINKING IS PLENTIFUL DYNAMIC FORCING WILL ONLY REQUIRE MARGINAL INSTABILITY OF 500 J/KG MLCAPE TO BRING AT LEAST A FEW THUNDERSTORMS TO SEVERE LEVELS. THE 60 DEGREE DEWPOINT ISODROSOTHERM GETTING TO THE I-20 CORRIDOR AHEAD OF THE FRONT WOULD ENSURE THIS (ALTHOUGH THAT CONTOUR GETTING SO FAR NORTH IS NOT A FOREGONE CONCLUSION). DESPITE THE ABOVE UNCERTAINTY...CONFIDENCE HAS GRADUALLY INCREASED THIS MORNING IN THE PROSPECT OF AT LEAST SOME SEVERE WEATHER THIS AFTERNOON THROUGH THIS EVENING SOUTH OF A GREENVILLE TO MERIDIAN LINE. LOCAL HI-RES ENSEMBLE WRF MODEL OUTPUT IS QUITE UNANIMOUS WITH ITS DEPICTIONS OF A SQUALL LINE DEVELOPING IN OUR NORTHWEST ZONES AND RACING EAST SOUTHEAST ACROSS THE CWA DURING THIS TIME FRAME. IN THESE DEPICTIONS THE LINE ADVANCING THROUGH THE SOUTHERN HALF OF THE CWA IS MORE BROKEN AND SHOWS MORE CONVINCING SIGNATURES INDICATIVE OF ROTATION AND POSSIBLE QLCS TORNADIC ACTIVITY. HARD TO SAY IF THIS ACTIVITY IN THE "MODEL-WORLD" IS ENTIRELY ROOTED IN THE BOUNDARY LAYER...BUT IF IT IS (AND THE REAL WORLD UNFOLDS SIMILARLY)...THEN IT WOULD PROVE TO BE QUITE A HAZARDOUS SCENARIO CONSIDERING VERY MARGINAL INSTABILITY. UPDATED THE SHORT TERM FORECAST TO REFINE TEMPERATURES AND PRECIP TIMING. ALSO INCLUDED SEVERE MENTION WITH THUNDERSTORMS IN THE ZONE AND GRID FORECAST FOR AREAS SOUTH OF THE MENTIONED LINE. WE WILL ALSO BE REFINING THE HWO TO INCORPORATE ABOVE THOUGHTS. /BB/ && .PREV DISCUSSION... /ISSUED 450 AM CST SAT DEC 11 2010/ SHORT TERM...TODAY THROUGH SUNDAY NIGHT...WATER VAPOR IMAGERY/RUC ANALYSIS SHOWS THE CIRCULATION AROUND A POTENT SHORTWAVE OVER NORTHEAST NEBRASKA THAT IS STILL EXPECTED TO INTENSIFY INTO A DEEP CLOSED LOW OVER THE MID MISSISSIPPI VALLEY TODAY. THE ASSOCIATED SURFACE LOW WILL STRENGTHEN IN RESPONSE AND DROP THE ATTACHED STRONG COLD FRONT INTO OUR DELTA REGION BY LATE AFTERNOON. THE NAM IS STILL A LITTLE SLOWER WITH THE COLD FRONT AND MORE UNSTABLE AHEAD OF IT AS COMPARED TO THE GFS AND ECMWF WHICH REMAIN IN GOOD AGREEMENT THIS MORNING. STRONG LOW LEVEL FORCING AND DEEP LAYER KINEMATIC FIELDS WILL SUPPORT STRONG TO SEVERE THUNDERSTORM POTENTIAL OVER OUR AREA ALTHOUGH INSTABILITY REMAINS IN QUESTION. ALTHOUGH MODELS AGREE THAT 850MB FLOW OF 40-45KTS WILL BE PUMPING IN 318K THETAE AIR...RETURN MOISTURE AHEAD OF THE FRONT WILL BE RATHER WEAK WITH SFC DEWPOINTS IN THE UPPER 50S AND MLCAPES REMAINING BELOW 200J/KG. THE 06Z NAM IS LESS UNSTABLE THAN ITS 00Z RUN BUT TRIES TO BRING LOWER 60 DEWPOINTS INTO OUR SW WITH MLCAPES 500-600J/KG. AT THIS POINT A BAND OF LOW TOPPED CONVECTION IS EXPECTED TO DEVELOP LATER TODAY ALONG THE COLD FRONT THAT WILL HAVE THE POTENTIAL FOR DAMAGING WIND GUSTS. CONSIDERING THE PROGGED STRONG 0-1KM AND 0-3KM STORM RELATIVE HELICITIES A FEW TORNADOES WILL ALSO BE POSSIBLE. OUR CWA HAS BEEN OUTLOOKED FOR A SLIGHT RISK BY SPC TODAY. THIS WILL BE A RATHER FAST MOVING COLD FRONT AND TIMING REMAINS SIMILAR TO PREVIOUS RUNS WITH THE COLD FRONT MOVING INTO OUR NORTHWEST ZONES BY LATE AFTERNOON AND EXITING OUR SOUTHEAST ZONES BY MIDNIGHT. SKIES ARE EXPECTED TO CLEAR RAPIDLY BEHIND THE FRONT AND STRONG GUSTY WINDS WILL USHER IN VERY COLD AND MUCH DRIER AIR INTO OUR AREA IN THE WAKE OF THE COLD FRONT. THIS WILL MAKE FOR A BRISK SUNDAY AS HIGHS WILL LIKELY OCCUR AT MIDNIGHT FOR MUCH OF THE AREA. BELOW FREEZING TEMPERATURES ARE EXPECTED NORTHWEST OF THE INTERSTATE 59 CORRIDOR BY SUNDAY MORNING AND TEMPERATURES WILL REMAIN IN THE 30S OVER THE NORTHEAST AND LOWER 40S ELSEWHERE. A WIND ADVISORY WILL LIKELY BE NEEDED FOR THE NORTHERN HALF OF THE AREA SUNDAY AS NORTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE EXPECTED. ALTHOUGH LIGHTER WINDS ARE EXPECTED SUNDAY NIGHT...A WIND CHILL ADVISORY MAY BE NEEDED AS THE TEMPERATURES AND WIND SPEED LOOK TO PRODUCE WIND CHILL TEMPERATURES IN THE SINGLE DIGITS AFTER MIDNIGHT FOR SEVERAL HOURS OVER MUCH OF THE AREA. MONDAY MORNING LOWS WILL BE IN THE TEENS FOR MUCH OF THE AREA. ALTHOUGH RATHER COLD...THE RECORD LOWS FOR THE DATE WERE IN THE SINGLE DIGITS AND SET BACK IN 1962 FOR THE MAJOR REPORTING STATIONS. /22/ LONG TERM...MONDAY THROUGH NEXT SATURDAY...OLD MAN WINTER'S EARLY VISIT TO THE FORECAST AREA CONTINUES MONDAY INTO TUESDAY AS COLDER THAN NORMAL CONDITIONS PERSIST ACROSS THE REGION. TEMPERATURES WILL BEGIN TO MODERATE UP DURING THE MIDDLE PORTION OF THE WORK WEEK AS HIGH PRESSURE AT THE SURFACE POSITIONS ITSELF EAST OF THE REGION... AND THE FLOW ALOFT BECOMES MORE ZONAL. MOISTURE WILL ALSO INCREASE A BIT ACROSS THE CWA DURING THIS TIME. ON WEDNESDAY...BOTH THE GFS AND THE EUROPEAN MODEL DEVELOP LIGHT RAIN OVER THE WESTERN PORTION OF THE FORECAST AREA. THIS IS IN RESPONSE TO INCREASING ISENTROPIC LIFT AHEAD OF A SURFACE LOW DEVELOPING TO THE WEST OF THE AREA...WHILE AN UPPER LEVEL LOW DROPS SOUTHEAST OUT OF CANADA TOWARDS THE GREAT LAKES REGION. AS THIS HAPPENS...THE BEFORE MENTIONED SURFACE LOW WILL LIFT NORTHEAST OF THE FORECAST AREA AND ACROSS THE MID-SOUTH REGION...WHILE DRAGGING A WEAK COLD FRONT INTO AND EVENTUALLY THROUGH THE FORECAST AREA THURSDAY INTO FRIDAY. THIS WILL KEEP A SLIGHT CHANCE FOR RAIN IN THE FORECAST DURING THE MID AND LATTER HALF OF THE WEEK. BEHIND THE FRONT ON FRIDAY...COLD ADVECTION WILL AGAIN SETUP ACROSS THE LOWER MISSISSIPPI RIVER VALLEY. HIGH PRESSURE WILL BUILD SOUTH INTO THE REGION FORECAST AREA CAUSING COOLER DRIER AIR TO FILTER SOUTH INTO THE CWA FRIDAY NIGHT INTO SATURDAY. /19/ && .AVIATION...MAIN FOCUS FOR THIS TAF PERIOD WILL BE WINDS...BOTH INCREASING SOUTHERLY WINDS THIS AFTERNOON AHEAD OF THE FRONT AND ESPECIALLY IN THE WAKE OF THE FRONT OVERNIGHT AND ON SUNDAY. WINDS TODAY WILL BE MORE SUSTAINED BETWEEN 15-20 MPH WITH GUSTS 20-30 MPH. BEHIND THE FRONT...SUSTAINED WINDS WILL BE HIGHER...20-30 MPH WITH GUSTS UP TO 40 MPH. THE STORM POTENTIAL WILL BE A QUICK HITTING FEATURE AND ONLY IMPACT TAFS SITES FOR AN HOUR OR A TAD LONGER AT BEST. I WILL DO MY BEST TO FOCUS ON A SMALL TIME WINDOW FOR THE RESTRICTED CONVECTIVE CONDITIONS AN THEN IMPROVE THINGS. OUTSIDE OF THE SQUALL LINE PROGRESSING ACROSS THE CWA...VFR CONDITIONS SHOULD BE THE PRIMARY CATEGORY EXPECTED. /CME/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 65 32 44 20 / 53 95 3 0 MERIDIAN 64 33 41 19 / 20 100 7 0 VICKSBURG 67 31 44 20 / 95 46 1 0 HATTIESBURG 68 36 42 20 / 17 85 3 0 NATCHEZ 69 32 44 20 / 70 66 1 0 GREENVILLE 64 28 41 19 / 100 31 4 0 GREENWOOD 63 28 39 17 / 100 57 6 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && BB/CME
Hazardous weather outlook, Dec 11, 2:28 PM CST, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 228 PM CST SAT DEC 11 2010 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-032- 034>037-040>043-047>049-053-054-059>062-122030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CHOCTAW- WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-JEFFERSON-ADAMS- FRANKLIN MS-LINCOLN- 228 PM CST SAT DEC 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA...EXTREME SOUTHEAST ARKANSAS...AND THE WESTERN HALF OF MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE BETWEEN 3 AND 8 PM...FOR LOCATIONS WEST OF A STARKVILLE TO FOREST TO MONTICELLO LINE. ADDITIONALLY...LATEST INFORMATION SUGGESTS AREAS ALONG OR SOUTH OF THE I-20 CORRIDOR WILL HAVE ACCESS TO A BIT MORE INSTABILITY WHICH WOULD RESULT IN A SLIGHTLY HIGHER RISK FOR SEVERE WEATHER. DAMAGING WIND GUSTS TO 60 MPH...ALONG WITH SOME STRONGER GUSTS...ARE THE PRIMARY THREATS. A FEW TORNADOES MAY ALSO OCCUR IN LINE BREAKS OR BOWING SEGMENTS. THIS WILL OCCUR AS SOME INSTABILITY DEVELOPS AHEAD OF A STRONG COLD FRONT AND COMBINES WITH STRONG WINDS ALOFT. A VERY COLD AIR MASS ACCOMPANIED BY BRISK NORTHERLY WINDS WILL MOVE IN BEHIND THE FRONT SUNDAY. NORTH WINDS OF 15 TO 30 MPH WITH GUSTS OF 30 TO 40 MPH ARE EXPECTED. A WIND ADVISORY WILL BE IN EFFECT. THESE WINDS WILL ALLOW WIND CHILLS TO REMAIN MAINLY IN THE 20S SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY WINDS WILL DIMINISH SOME SUNDAY NIGHT...HOWEVER OVERNIGHT LOWS WILL DIP INTO THE TEENS TO LOWER 20S WHICH WILL RESULT IN MORNING WIND CHILLS IN THE SINGLE DIGITS. A WIND CHILL ADVISORY MAY BE NEEDED. A POTENTIALLY COLDER NIGHT APPEARS POSSIBLE MONDAY NIGHT WITH MORE UPPER TEENS FORECAST FOR OVERNIGHT LOWS. A HARD FREEZE WARNING MAY BE NEEDED FOR THE NORTHERN PORTIONS OF THE FORECAST AREA IF DAY TIME HIGHS REMAIN NEAR FREEZING ON MONDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THROUGH THIS EVENING. MSZ030-031-033-038-039-044>046-050>052-055>058-063>066-072>074- 122030- CLAY-LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT- NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 228 PM CST SAT DEC 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN HALF OF MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE BETWEEN 8 AND 11 PM...FOR LOCATIONS EAST OF AN ACKERMAN TO MONTICELLO LINE. DAMAGING WIND GUSTS TO 60 MPH WILL BE THE MAIN THREAT. HOWEVER...A FEW TORNADOES MAY ALSO OCCUR IN LINE BREAKS OR BOWING SEGMENTS. THIS WILL OCCUR AS SOME INSTABILITY DEVELOPS AHEAD OF A STRONG COLD FRONT AND COMBINES WITH STRONG WINDS ALOFT. ALL ACTIVITY SHOULD BE EAST OF THE FORECAST AREA BY MIDNIGHT. A VERY COLD AIR MASS ACCOMPANIED BY BRISK NORTHERLY WINDS WILL MOVE IN BEHIND THE FRONT SUNDAY. NORTH WINDS OF 15 TO 30 MPH WITH GUSTS OF 30 TO 40 MPH ARE EXPECTED. A WIND ADVISORY WILL BE IN EFFECT. THESE WINDS WILL ALLOW WIND CHILLS TO REMAIN MAINLY IN THE 20S SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY WINDS WILL DIMINISH SOME SUNDAY NIGHT...HOWEVER OVERNIGHT LOWS WILL DIP INTO THE TEENS TO LOWER 20S WHICH WILL RESULT IN MORNING WIND CHILLS IN THE SINGLE DIGITS. A WIND CHILL ADVISORY MAY BE NEEDED. A POTENTIALLY COLDER NIGHT APPEARS POSSIBLE MONDAY NIGHT WITH MORE UPPER TO MIDDLE TEENS FORECAST FOR OVERNIGHT LOWS. A HARD FREEZE WARNING MAY BE NEEDED FOR THE NORTHERN PORTIONS OF THE FORECAST AREA IF DAY TIME HIGHS REMAIN NEAR FREEZING ON MONDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. CME
In the hours before
Special weather statement, Dec 11, 2:44 PM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 244 PM CST SAT DEC 11 2010 ARZ074-075-LAZ007-008-112105- ASHLEY AR-CHICOT AR-MOREHOUSE LA-WEST CARROLL LA- 244 PM CST SAT DEC 11 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED OVER GALION AT 245 PM CST...MOVING NORTHEAST AT 50 MPH. PEOPLE IN SOUTHWESTERN CHICOT AND SOUTHEASTERN ASHLEY COUNTIES...AND NORTH CENTRAL WEST CARROLL AND NORTHEASTERN MOREHOUSE PARISHES SHOULD MONITOR THIS STORM CLOSELY. CME
Special weather statement, Dec 11, 2:49 PM CST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 249 PM CST SAT DEC 11 2010 LAZ016-023-112110- FRANKLIN LA-MADISON LA- 249 PM CST SAT DEC 11 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED OVER WINNSBORO AT 249 PM CST...MOVING NORTHEAST AT 35 MPH. PEOPLE IN SOUTHWESTERN MADISON AND NORTHERN FRANKLIN PARISHES SHOULD MONITOR THIS STORM CLOSELY. CME
Special weather statement, Dec 11, 3:11 PM CST, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 311 PM CST SAT DEC 11 2010 ARZ075-MSZ018-019-034-112140- CHICOT AR-BOLIVAR MS-SUNFLOWER MS-WASHINGTON MS- 311 PM CST SAT DEC 11 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF WINTERVILLE AT 310 PM CST...MOVING EAST AT 50 MPH. PEOPLE IN NORTHWESTERN WASHINGTON...EXTREME WEST CENTRAL SUNFLOWER... SOUTHERN BOLIVAR AND NORTHEASTERN CHICOT COUNTIES SHOULD MONITOR THIS STORM CLOSELY. CME
Special weather statement, Dec 11, 3:31 PM CST, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 331 PM CST SAT DEC 11 2010 LAZ008-009-MSZ040-112200- WEST CARROLL LA-EAST CARROLL LA-ISSAQUENA MS- 331 PM CST SAT DEC 11 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 8 MILES WEST OF LAKE PROVIDENCE AT 331 PM CST...MOVING NORTHEAST AT 40 MPH. PEOPLE IN CENTRAL ISSAQUENA COUNTY...AND NORTHERN EAST CARROLL AND EAST CENTRAL WEST CARROLL PARISHES SHOULD MONITOR THIS STORM CLOSELY. CME
Special weather statement, Dec 11, 3:44 PM CST, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 344 PM CST SAT DEC 11 2010 LAZ008-009-015-016-112205- WEST CARROLL LA-EAST CARROLL LA-RICHLAND LA-MADISON LA- 344 PM CST SAT DEC 11 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 6 MILES NORTH OF HOLLY RIDGE AT 345 PM CST...MOVING EAST AT 50 MPH. PEOPLE IN NORTHWESTERN MADISON...NORTHEASTERN RICHLAND...SOUTHWESTERN EAST CARROLL AND SOUTHWESTERN WEST CARROLL PARISHES SHOULD MONITOR THIS STORM CLOSELY. CME
Special weather statement, Dec 11, 3:45 PM CST, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 345 PM CST SAT DEC 11 2010 LAZ016-023-112205- FRANKLIN LA-MADISON LA- 345 PM CST SAT DEC 11 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED OVER WINNSBORO AT 346 PM CST...MOVING EAST AT 45 MPH. PEOPLE IN SOUTHWESTERN MADISON AND NORTHERN FRANKLIN PARISHES SHOULD MONITOR THIS STORM CLOSELY. CME
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 3:11 PM CST | Wind Advisory | JAN | Catahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more | 27 hr |
| Dec 11, 3:41 PM CST | Severe Thunderstorm Warning | JAN | East Carroll | 49 min |
| Dec 11, 3:48 PM CST | Severe Thunderstorm Warning | JAN | East Carroll, Madison, Richland, West Carroll | 42 min |
| Dec 11, 4:23 PM CST | Tornado Warning | JAN | Madison | 19 min |
| Dec 11, 4:24 PM CST | Severe Thunderstorm Warning | JAN | East Carroll, Madison | 51 min |
Nearby
Tornado Warnings in Louisiana, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.